# SDR 07FDEA00597

- Difficulty date: February 27, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N554FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46708
- Aircraft time: 86,941 hours, 31,416 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stringer
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT AND RT WING STRINGER NR 8 FUEL COMPENSATOR FASTENER HOLES OF THE ARB0903 DOUBLER, EXISTING REPAIRS.  FOR SUSPECT CRACK STRIP PAINT AREA WITH CHEMICAL METHOD FOR PERFORMED PENETRANT INSP STRIPPED PAINT IAW SRM 51-21-01 PAGE 26 VOL 2.  PERFORMED INSP IAW NDTSPM 08 ON EDGE AND SURFACE OF STR NR 8 LT AND RT WING, NO CRACK FOUND.  INSPECTED STRINGER NR 8 LT AND RT IAW FEDEX EA NR 8-5720-103624, NO CRACK FOUND.
